# SDR SWAA2021071280252

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL157. ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED - CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB AFT SHIELD AT BS847-BS867; RBL22; WL 157 PER SRM 51-40-02-OG-0; [04] CORRECTION FOR STEP 3 BS 767-787; [05] LOCATED AND DRILLED NEW SHIELD PO# 821453/1 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [06] LOCATED AND DRILLED NEW SHIELD PO# 821453/1 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [07] VERIFIED LOCATE AND DRILL OF NEW FWD SHIELD PER SRM 51-40-05 AND DWG 146A0081; [08] OK TO INSTALL ACB AFT SHIELD; [09] OK TO INSTALL ACB FORWARD SHIELD; [10] VERIFIED OK TO INSTALL ACB FORWARD SHIELD; [11] INSTALLED ACB FWD NEW SHIELD AT BS767 - BS787; RBL22; WL157 PER SRM 51-40-02-OG-0 AND DGW 146A0081; [12] ASSIGNED PART TO TASK; [13] VERIFIED INSTALLATION OF NEW ACB FWD SHIELD AT BS767 - BS787; RBL22; WL157 PER SRM 51-40-02-OG-0 AND DGW 146A0081; [14] VERIFIED ALL WORK COMPLETE THIS TASK
